MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 221 to 240 of 1854

221
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

222
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

223
ASYMMETRIC DISPERSAL AND EVOLUTIONAL SELECTION IN TWO-PATCH SYSTEM

Kim, Yong-Jungresearcher; Seo, Hyowon; Yoon, Changwook, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.40, no.6, pp.3571 - 3593, 2020-06

224
Variational shape prior segmentation with an initial curve based on image registration technique

Yeo, Doyeob; Lee, Chang-Ockresearcher, IMAGE AND VISION COMPUTING, v.94, pp.103865, 2020-02

225
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

226
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

227
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

228
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

229
Splitting basis techniques in cloth simulation by isogeometric analysis

Shin, Seong Geun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.362, pp.112871, 2020-04

230
IL1R1 is required for celastrol's leptin-sensitization and antiobesity effects

Feng, Xudong; Guan, Dongxian; Auen, Thomas; Choi, Jae Won; Hernandez, Mario Andres Salazar; Lee, Jaemin; Chun, Hyonhoresearcher; et al, NATURE MEDICINE, v.25, no.4, pp.575 - +, 2019-04

231
FIREVAT: finding reliable variants without artifacts in human cancer samples using etiologically relevant mutational signatures

Kim, Hyunbin; Lee, Andy Jinseok; Lee, Jongkeun; Chun, Hyonhoresearcher; Ju, Young Seokresearcher; Hong, Dongwan, GENOME MEDICINE, v.11, no.1, 2019-12

232
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

233
Convex and Concave Decompositions of Affine 3-Manifolds

Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

234
Finiteness for crystalline representations of the absolute Galois group of a totally real field

Choi, Dohoon; Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.209, pp.312 - 329, 2020-04

235
Learning dispatching rules using random forest in flexible job shop scheduling problems

Jun, Sungbum; Lee, Seokcheon; Chun, Hyonhoresearcher, INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v.57, no.10, pp.3290 - 3310, 2019-05

236
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

237
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

238
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

239
Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

240
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0